# SDR 2000UALA00819

- Difficulty date: December 29, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 10,541 hours, 1,683 cycles
- Engine: Pwa PW4090
- System (JASC): 2564 · Life Raft
- Part: Slide Raft
- Part number: 62421109
- Part serial: 0287
- Condition: Leaking
- Location: Pax Door
- Component: Evac Sys Dr 1 Lh, Aircruisers, 62771117
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DOOR 1 LT SLIDE/RAFT FAILED AIR RETENTION CHECK.  FOUND SEAM LEAK IN INFLATABLE LOWER TUBE MIDDLE OF RT SIDE.  PROBABLE CAUSE OF SEAM LEAK APPEARS TO BE CAUSED BY POOR WORKMANSHIP DURING MANUFACTURE - UNIT IS BEING SENT TO VENDOR FOR REPAIR.
